# SDR ASAA201805164638

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,835 hours, 5,929 cycles
- Engine: Ge CF3410E5
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, LEFT PACK LIGHT ILLUMINATED. RESET WITH MASTER CAUTION RESET. ACFT GROUNDED.  THE TCV FAULT NR 1 ZONE TEMP CONTROLLER. RESET & TESTED NORMAL IAW FIM 21-62 TASK 830.
